Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Concerning the complementary intervals of countable closed sets


Author: J. R. Kline
Journal: Bull. Amer. Math. Soc. 31 (1925), 409-410
DOI: https://doi.org/10.1090/S0002-9904-1925-04077-X
Cited work: Bull. Amer. Math. Soc., Volume 29, Number 2 (1923), 49--50
MathSciNet review: 1561076
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1925-04077-X